# SDR 95ZZZZ139

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317BH
- Make and model: Beech 1900C
- Aircraft serial: UB32
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 5222638006
- Condition: Failed
- Location: Lt Inst Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 2099 - AFTER DEPARTURE FROM DEN, THE CAPTAINS HSI WENT INOP.  AIRCRAFT RETURNED TO DEN WHERE GP EXPRESS MAINTENANCE REPLACED THIS HSI WITH A SERVICEABLE UNIT.  SYSTEM GROUND CHECKED SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
